# SDR YQKA201706140001

- Difficulty date: June 8, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N917EA
- Make and model: Beech 400A
- Aircraft serial: RK369
- Aircraft time: 5,719 hours, 4,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 45AS38510008
- Part serial: 1182
- Condition: No Indication
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ONLY TWO GREEN LIGHTS AFTER SELECTING GEAR DOWN. RIGHT MAIN GEAR NO INDICATION.
